# SDR DALA2025082906410

- Difficulty date: August 28, 2025
- Submitted: August 29, 2025
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31937
- Aircraft time: 33,833 hours, 13,176 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Check Valve
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB/PRESS/DE- RETURNED JFK DUE TO AIRCRAFT WOULD NOT PRESSURIZE.   REPLACED GROUND AIR CHECK VALVE. OPS CHECK GOOD. (LP 7711590)
